# SDR SWIA201333531

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 12,489 hours, 10,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM FS 1000.0 CORRODED BETWEEN RBL 27 AND FLOOR SILL. (C-CHECK) REPAIRED RT FLOORBEAM FS 1000.0 SUPPORT ANGLE BETWEEN RBL 27 AND FLOOR SILL IAW REO.
